MAUDE Adverse Event Report: MEDICOMP MEDICAL MEDICOMP DUAL TRACH SWIVEL ELBOW WITH SUCTION PORT

MEDICOMP MEDICAL MEDICOMP DUAL TRACH SWIVEL ELBOW WITH SUCTION PORT
Model Number MC-4475
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Brain Injury (2219)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have very little information at this time.We were not notified unit almost two years after the incident.
 
Event or Problem Description
Our initial and only notification was on april 11, 2024 from the law firm of beausay & nichols.Their letter stated the following: for steven's bronchoscopy, the bronchoscopist lterally got the bronchoscope "stuck" in the adapter and could not advance or maneuver the bronchoscope, requiring that he remove the bronchoscope and endotracheal tube as one unit.Inthe process of the bronchoscope getting stuck and removing the ett, steven began desaturating and eventually arrested.A code blue was initiated but steven sustained a severe anoxic brain injury as a result of this incident.

Brand Name
MEDICOMP DUAL TRACH SWIVEL ELBOW WITH SUCTION PORT
Common Device Name
DUAL TRACH SWIVEL ELBOW WITH SUCTION PORT
Manufacturer (Section D)
MEDICOMP MEDICAL
12535 316th avenue nw
princeton MN 55371
Manufacturer (Section G)
MEDICOMP MEDICAL
12535 316th avenue nw
princeton MN 55371
Manufacturer Contact
duncan johnson
12535 316th avenue nw
princeton, MN 55371
7633894473
MDR Report Key19537187
Report Number2183585-2024-00001
Device Sequence Number12368406
Product Code BZA
UDI-Device Identifier00858409005344
UDI-Public00858409005344
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K951446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC-4475
Device Catalogue NumberMC-4475
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age15 YR
Patient SexMale